# SDR SWAA2021092816658

- Difficulty date: September 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON ACB FLOORBOARD SPLICE STRAP AT BS 727D +5.5; LBL 15 TO RBL 16; WL 155.5 ; / [01] NO LIMITS FOUND IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] APPLIED GEL TAPE AND INSTALLED AFT CARGO FLOORBOARD SPLICE STRAP PO# 929373 AT BS 727D +5.5 WL 155.5 IAW AMM 25-52-10-400-801; [03] APPLIED GEL TAPE AND INSTALLED NEW AFT CARGO FLOORBOARD SPLICE STRAP PO#829373 AT BS 727D +5.5 WL 155.5 IAW AMM 25-52-10-400-801; [04] VERIFIED CORRECTIVE ACTIONS 1;2; AND 3.; [05] UPDATED MEASUREMENTS
